On a theorem for linear evolution equations of hyperbolic type

Kazuo Kobayashi

Research output: Contribution to journalArticle

31 Citations (Scopus)
Original languageEnglish
Pages (from-to)647-654
Number of pages8
JournalJournal of the Mathematical Society of Japan
Volume31
Issue number4
DOIs
Publication statusPublished - 1979
Externally publishedYes

Fingerprint

Evolution Equation
Linear equation
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a theorem for linear evolution equations of hyperbolic type. / Kobayashi, Kazuo.

In: Journal of the Mathematical Society of Japan, Vol. 31, No. 4, 1979, p. 647-654.

Research output: Contribution to journalArticle

@article{b60cfad7547845f4b1f2750653e07803,
title = "On a theorem for linear evolution equations of hyperbolic type",
author = "Kazuo Kobayashi",
year = "1979",
doi = "10.2969/jmsj/03140647",
language = "English",
volume = "31",
pages = "647--654",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "4",

}

TY - JOUR

T1 - On a theorem for linear evolution equations of hyperbolic type

AU - Kobayashi, Kazuo

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=84972555584&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972555584&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03140647

DO - 10.2969/jmsj/03140647

M3 - Article

AN - SCOPUS:84972555584

VL - 31

SP - 647

EP - 654

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 4

ER -